# SDR UIEA200700262

- Difficulty date: July 7, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 95,067 hours, 19,714 cycles
- Engine: Ge CF650E2
- Engine time: 52,771 hours, 32,683 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Valve
- Part number: 8062899
- Part serial: WYG26616
- Condition: Shutdown
- Location: Fuel Pump
- Part time: 52,771 hours, 32,683 cycles
- Component: Fuel Pump
- Component part number: 925707
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALT 38000 AFTER APPROX 50 MIN INTO THE TRIP NR 2 ENGINE SLOWLY ROLLED BACK THEN SHUTDOWN ALL OTHER INDICATIONS NORMAL. OIL PRESS TEMP OIL QTY AND FUEL FLOW IND WERE NORMAL.  AFTER ENGINE NR 2 SHUTDOWN ENGINE INDICATED APPROX 1000 KGS BURN PER HOUR.  NO FUEL LEAK NOTED WAS DETERMINED.  ACCOMPLISHED THE APPROP FWB CHECKLIST.  CHECKED ENGINE INLET/EXHAUST, MASTER CHIP DETECTOR, CDP LINE, VSV FEEDBACK CABLE, FUEL FILTER, FUEL S/O ACTUATOR, SPAR VALVE.  NO DEFECTS NOTED.  REMOVED AND REPLACED MEC IAW MM 73-2101.  REMOVED AND REPLACED ENG FUEL PUMP IAW MM 73-11-01.  CARRIED OUT ENG NR 2 RUN AFTER MEC AND FUEL PUMP REPLACEMENT AS PER MM 71-00-00.  TEST 5 AND SATISFIED.
